# SDR IXXA2019062029012

- Difficulty date: June 9, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 62,415 hours, 24,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE C-17. IN COMPLIANCE OF GENERAL VISUAL INSPECTION-CORROSION PREVENTION TASK CARD 53-800-10-01, THE FOLLOWING FINDINGS WERE NOTED: BULGED SKIN AT STA 1400 BETWEEN STRINGER 26L AND 27L. WORK IN PROGRESS. REPAIRED BULGED SKIN STA 1400 STR 26L 27L IAW B757 SRM 51-40-02. THE MAINTENANCE IDENTIFIED HERE ON WAS ACCOMPLISHED AND INSPECTED IN ACCORDANCE WITH CURRENT FEDERAL AVIATION REGULATIONS AND WAS FOUND AIRWORTHY.
